Singulair glaucoma

Common Questions and Answers about Singulair glaucoma

singulair

) He was rapidly losing vision from an attack of acute angle closure glaucoma IN BOTH EYES. That is one of the most significant things that people don't always realize. In my business it is extraoridinarily rare for an acute, severe problem to happen to both eyes unless there is some sort of terrible industrial accident, explosion or facial trauma. Topamax, when it causes this extreme side effects, will almost universally affect both eyes. What is the indicence?
Now that I know that the CT showed a herniated disc I can start taking the meds I laid off of for the past six weeks. Non are addictive. They consist of, Advair inhaler, Singulair pill, Salbutamol inhaler, all for asthama. I also take a Simvastatin pill for cholestorol, and Lataniprost for glaucoma. As you can see I'm in pretty good shape for the shape I'm in. Considering that I also have osteoarthritis and a very tiny problem with my proatate, I am doing extremely well.
There are other potential side effects from taking oral steroids every day that are not seen as easily as red skin or a puffed face. These include diabetes, cataracts, glaucoma, and bone thinning. Please check with his doctor about steps to take to: 1) minimize the side effects; 2) prevent further side effects; and 3) watch for potential side effects. Please read our Corticosteroid MedFact at http://www.nationaljewish.org/medfacts/corticosteroid.
I have given up every single medicine that I was on with the exception of Xalatan for my glaucoma and the Lorezapen for sleep. I have not taken any of my asthmatic puffers, pills and whatevers for a month and no problems there so far. All the othr prescriptions and over the counters are in a box in my closet. The problem with having too many drugs is that it doesn't really allow you to see what effect some are making or if there is any effect at all.
I am a 52 yr. old female. I had DCIS stage 0 non-invasive cancer in my left breast and refused to have mastecomy in Aug.2003. I chose lumpectomy in Sept. but did not get clear margins. I had quadrantectomy in Oct. but did not get clear margins. I had another quadrantectomy in Nov. but still - no clear margins. On Nov. 27th my incision opened up and all the seroma came gushing out. I had an open wound and received daily care for over 1 mo.
s thinks it's a good idea, add singulair. even though i may have side effects from singulair for awhile, i'm thinking it may be a better bet than increasing my ICS dose--my dad has glaucoma, and ICS's have an increased risk of developing glaucoma. i have eye problems already--retinopathy of prematurity--and because of that also have increased risk of glaucoma and cataracts. i'm also going to ask dr.
Mine has never had a steroid shot but I did see reactions on albuterol (he was so angry, irritable) when he was under 1 years old. Last night I tried SIngulair since his pulmicort is no longer working as a stand alone drug and he was up crying and saying "ear ear" from 3am to 8:30am. So I do believe you. Singulair also said hallucinations, etc. I hate that any kid has to put up with this. I'm sad for you since all of this is very scary. Are you seeing a specialist or just a ped?
I also get concerned with someone potentially needing steroids for a prolonged period of time or indefinitely because you are asking for glaucoma and cataracts to develop. Consider going to an academic center and consulting with both a cornea specialist and an oculoplastic specialist for the eyelid and see if between the two of them they could figure out what to do. Try to cut out any sources of allergy in the meanwhile.
Still says I have non allergic rhinitis - they don't know a lot about it. Well!!!!! Says after the allergy testing wants me on Singulair (prescription) and Nasalcrom (otc). Says mold can play a big part in this. I don't have any mold that I know of, although may have been exposed to some in August. Says not to get paranoid about it!!! Duh!!! How can you not when you're miserable and can't function half the time???? So do the testing...then will go on the meds...
MedHelp Health Answers